I have been on copaxone for 2 years. In the last year I have had more and more reactions. They are increasing and are closer together. I have always had site reactions but this is the diff breathing chest tightness massive headaches. It is hard to believe that these can't cause any long term damage. They did not bother me at first because I knew the reactions only lasted 20 min. It makes me nervous that my reactions started after a year of use, increase the amount of them and the pain is more intense. Recently My head has felt like an I have been hit over the head with an axe. I stop the med 4 days now. I really have not felt well since. Decreased energy, decreased appetite, nausea and dizziness and increased belly aches.
17 Nov 2009
drapeau; You should not stop this medication without talking to your Dr. first. It could be worse to stop it on your own rather than wait and get an appointment. You mentioned that you were having chest tightness and massive headaches, you really need to get in to see the Dr that is prescribing this medication. And having your symptoms start a year later is not uncommon. Please you do not want anything to happen to you, that could be a very simple fix. Good luck to you.
- Copaxone Information for Consumers
- Copaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Copaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a nurse come once a week to inject the Avonex because I am scared of needles and the side effects were horrible, chills, fever, pain, ...
19 answers • 5 Sep 2009
I have SLE and was just dx with Devics Disease (there is more and more of a belief that Devics is not MS, which was a common thought). I'm on ...
1 answer • 3 May 2010
I am scared to take the chance of it's side effects. I am currently taking copaxone. My condition has gotten slightly worse as far as cognitive ...
8 answers • 12 Aug 2010
... I am starting to have a hard time thinking at work and multitask. I can't afford to be off work but at the same time I can't affford ...
2 answers • 24 Aug 2011
I have been on Copaxone for 3 years with really no adverse effects. My only symptom has been a weak left leg when I walk for 20 or more minutes. But ...
1 answer • 16 Dec 2011